MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; PACK GYN LAPAROSCOPY CHRG

Medline Industries, LP MEDLINE; PACK GYN LAPAROSCOPY CHRG
Catalog Number DYNJ60236C
Medical Device Problem Codes Loss of or Failure to Bond (1068); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "account is still having repeat issues with the drape.Pouch adhesive issue, its definitely the adhesive not being strong enough.The adhesive giving way and pouches tearing off.".
 
Additional Manufacturer Narrative
The account reported finding drape pouch adhesive issue, with the adhesive giving way and pouches tearing off.A photo was received for investigation and showed a used drape with pouch; the pouch was not fully adhered to the drape, only one corner of the pouch was seen to be adhered to the drape, and there was one slight tear at the corner of the pouch near the adhesive.Per review of the photo provided, medline confirmed that the pouch was separating away from the drape and tearing.The root cause was considered to be a vendor product issue relating to the component manufacturing process; the vendor determined the root cause to be insufficient adhesion of the double-sided tape, and no patient injury or adverse event was reported.There were no reports of death, serious injury, medical intervention, or follow up care.This is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
PACK GYN LAPAROSCOPY CHRG
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
namirah khan
three lakes drive
northfield, IL 60093--275
MDR Report Key50872363
Report Number1417592-2026-49289
Device Sequence Number10674111
Product Code OHD
UDI-Device Identifier10195327680398
UDI-Public10195327680398
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ60236C
Device Lot Number25AMI541
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2024
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown